If you are considering taking Lantus, it is important to know what could happen if you do so. This drug is a long-term treatment for diabetes, and several side effects can result from taking it. Some of Lantus’s most common side effects include high blood sugar, low blood sugar, confusion, vision problems, stroke, kidney problems, and more. If you experience any of these side effects while taking Lantus, it is important to contact your doctor as soon as possible.
Lantus (insulin glargine) is an insulin used to treat type 1 diabetes mellitus. The FDA recommends that patients using Lantus administer their injection at least two hours before breakfast and before dinner.
If you have been instructed to administer Lantus in this manner and you find that you are administering Lantus in the morning and evening and then going without any for an hour or two, you can still manage the effects of Lantus by administering it every other day instead of daily. For example, if you administer Lantus at 11:00 am and 12:00 pm, you should stop at 1:00 pm. Your body needs to rest for an hour or two. This is because you need to give your body time to absorb the medication.
If you’ve taken insulin twice within 2 hours, you’ll have to use a different type of insulin. If you use the same type of insulin twice within 2 hours, your body will stop using it, and you’ll end up with low blood sugar. Giving yourself a second shot of insulin is possible if you inject it within 2 hours of the first injection. But you should always carry another type of insulin on hand to use in case you accidentally do that.
It is important to take Lantus only as prescribed by a doctor. If you take Lantus twice in one day, you may experience low blood sugar levels. This could lead to dizziness, confusion, and even loss of consciousness. Always consult with a physician before making any changes to your medication schedule.